# SDR CA150730001

- Difficulty date: July 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Probe
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)  CREW REPORTED NOXIOUS ODORS COMING FROM AIR CONDITIONING ON APPROACH BETWEEN 8000FT AND 4000FT. ODOR WAS EXPERIENCE IN THE COCKPIT AND CABIN, IT WAS SIMILAR TO BURNED OIL AND GENERATED TINGLING IN THE MOUTH AND CAUSED HEADACHE. UNEVENTFUL LANDING WAS COMPLETED. THE PROBLEM ALSO OCCURRED WHEN STARTING UP ENGINE NUMBER 1 AND WHEN UNFEATHERING THE PROPELLER. MECHANICS REPLACED THE NL PROBE AND OPTIONAL NL PROBE O-RINGS OF NR 1 ENGINE WITH NEW ONES. AIRCRAFT RETURNED TO SERVICE.
